Ukrainian Mathematical Journal

, Volume 23, Issue 2, pp 151–161 | Cite as

On the asymptotic representation of solutions for systems of linear differential equations involving partial derivatives with retarded-time

  • S. F. Feshchenko
  • N. I. Shkil'
  • N. A. Sotnichenko


Differential Equation Partial Derivative Asymptotic Representation Linear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and N. M. Krylov, Introduction to Nonlinear Mechanics [in Russian], Izd. AN Ukr SSR, Kiev (1937).Google Scholar
  2. 2.
    Yu. A. Mitropol'skii and N. N. Bogolyubov, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii, Problems of Asymptotic Theory of Nonstationary Oscillations [in Russian], Nauka, Moscow (1964).Google Scholar
  4. 4.
    S. F. Feshchenko, N. I. Shkil', and L. D. Nikolenko, Asymptotic Methods in the Theory of Linear Differential Equations [in Russian], Nauka, Kiev (1966).Google Scholar
  5. 5.
    N. I. Shkil', “On some asymptotic methods in theory of linear differential equations with slowly varying coefficients,” Doctoral Dissertation [in Russian], Kiev (1968).Google Scholar
  6. 6.
    Yn. L. Daletskii and S. G. Krein, “On differential equations in the Hilbert Space, ” Ukr. Matem. Zh.,2, No. 4 (1950).Google Scholar
  7. 7.
    Yn. L. Daletskii, “On asymptotic solutions of a vector equation,” Dokl. AN SSSR,92, No. 5 (1953).Google Scholar
  8. 8.
    S. G. Krein, Linear Differential Equations in Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  9. 9.
    I.I. Markush, “On the asymptotic representation of linear differential and integral equations in terms of a small parameter,” Candidate's Dissertation [in Ukrainian], Kiev (1960).Google Scholar
  10. 10.
    N. I. Shkil', “On the asymptotic solutions of system of linear differential equations with partial derivations,” Ukr. Matem. Zh.,18, No. 6 (1966).Google Scholar
  11. 11.
    Yu. A. Mitropol'skii and D. I. Matrtynyuk, Lectures on Differential Equations with Partial Derivatives [in Russian], Instituta Matematiki AN Ukr SSR, Kiev (1969).Google Scholar
  12. 12.
    Ya. P. Men'ko, “On the theory of asymptotic representation of integrals of a system of linear differential equations with a diverging argument containing a parameter,” Candidate's Dissertation [in Russian], Kiev (1965).Google Scholar
  13. 13.
    V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations [in Russian], Gostekhizdat, Moscow (1959).Google Scholar
  14. 14.
    L. É. El'sgol'ts, Introduction to the Theory of Differential Equations with Discontinuous Argument [in Russian], Nauka, Moscow (1964).Google Scholar
  15. 15.
    V. A. Dombrovskii and V. I. Fodchuk, “On the asymptotic representations for differential equations with derivatives with retardation” [in Russian], Presented to All-Union Conference on the Theory and Application of Differential Equations with a Discontinuous Argument, Preliminary Version, Chermovitsy (1968).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • S. F. Feshchenko
    • 1
  • N. I. Shkil'
    • 1
  • N. A. Sotnichenko
    • 1
  1. 1.Mathematics Institute of the Academy of Sciences of the USSR Kiev Pedagogical InstituteUSSR

Personalised recommendations